# SDR USAA20100421SB056

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED THE FORWARD ENTRY DOOR IS HARD TO CLOSE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR SNUBBER PER MM 52-11-71-4.  OPERATIONAL CHECK GOOD.
